Kidney Disease
1,093 members553 posts

Losartan CKD

Hi all,

I was put on Losartan when my right kidney was removed in 2014. I was taken off Losartan few weeks ago. The last week or 2, I started getting a jabbing pain in my right side. Only last a couple of seconds. I have not had any discomfort cause by my kidney removal up until now. I just get the jabbing in my side for a small time a few times a day. Thank You Buddygramma

4 Replies
oldestnewest

I hope you can get answers quickly.

1 like
Reply

My right kidney was removed in 2016, a year after removal of my bladder/prostate because of cancer related to both (CIS - bladder and TCC - kidney). Buddy, what is Lorstan used for? At age 78, I now have a eGFR of 27-29. Feel fine. Just following a renal diet and exercising daily at the YMCA.

2 likes
Reply

Hi Dixidude !

I, too, have CKD stage 3. Since kidney removal in 2014. I, too, feel great and I am 76 and I believe fairly healthy. I do have bouts of Afib as well. Still being checked for bladder cancer. My kidney doctor placed me on Losartan when I had kidney removed back in 2014. He said for blood pressure in kidney. Was just curious if anyone else had these symptoms when quitting Losartan. I do feel great and I am sure I am probably just over reacting. Thank You for your concern.

Reply

Since you are experiencing new symptoms you should definitely contact your doctor to let them know!

Reply

You may also like...